# SDR 1013041

- Difficulty date: October 13, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N67HB
- Make and model: Lear 25B
- Aircraft serial: 189
- Engine: Ge CJ6101
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 241420027603
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 9,188 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON A FLIGHT, THE FLIGHT CREW NOTICED THAT THE PRESSURIZATION SYSTEM WAS NOT INCREASING CABIN PRESSURE AT A RATE TYPICAL TO NORMAL AIRCRAFT OPERATION.  AT 17,000 FT, WITH A CABIN ALTITUDE LOWER THAN THEY WERE USE TO SEEING, THE FLIGHT CREW DECIDED TO RETURN, LANDED WITHOUT INCIDENT.  PRESSURIZATION CONTROL MODULE SUSPECTED TO BE FAULTY.
